# SDR SWAA2021081035855

- Difficulty date: April 3, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,647 hours, 33,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EE COMPT. LH O/B FLOOR BOARD INTERCOSTAL SUPPORT BRACKET IS CRACKED AT THE FASTENER AT BS328-BS344 / REMOVED AND REPLACED FLOOR BOARD INTERCOSTAL SUPPORT BRACKET PER SRM 51-40-02 AND SRM 51-10-02
